On regularity of weak solutions to boundary value problems for quasilinear elliptic differential equations of higher order

Manfred Müller; Jindřich Nečas

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 2, page 227-239
  • ISSN: 0011-4642

How to cite

top

Müller, Manfred, and Nečas, Jindřich. "Über die Regularität der schwachen Lösungen von Randwertaufgaben für quasilineare elliptische Differentialgleichungen höherer Ordnung." Czechoslovak Mathematical Journal 25.2 (1975): 227-239. <http://eudml.org/doc/12858>.

@article{Müller1975,
author = {Müller, Manfred, Nečas, Jindřich},
journal = {Czechoslovak Mathematical Journal},
language = {ger},
number = {2},
pages = {227-239},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über die Regularität der schwachen Lösungen von Randwertaufgaben für quasilineare elliptische Differentialgleichungen höherer Ordnung},
url = {http://eudml.org/doc/12858},
volume = {25},
year = {1975},
}

TY - JOUR
AU - Müller, Manfred
AU - Nečas, Jindřich
TI - Über die Regularität der schwachen Lösungen von Randwertaufgaben für quasilineare elliptische Differentialgleichungen höherer Ordnung
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 2
SP - 227
EP - 239
LA - ger
UR - http://eudml.org/doc/12858
ER -

References

top
  1. M. И. Вишик, Квазилинейные сильно-эллиптические системы дифференциальных уравнений, имеющие дивергентную форму, Труды Московского математического общества, 72, (1963), 125-182. (1963) Zbl1145.93303
  2. Ch. В. Моггеу, Multiple integrals in the calculus of variations, Springer-Verlag, New York, 1966. (1966) Zbl0142.38701MR0202511
  3. J. Nečas, Sur la méthode variationnelle pour les équations aux dérivées partielles non linéaires du type elliptique;, Texistence et la régularité des solutions, Commentationes Math. Universitatis Carol., 7, 3, (1966), 301-317. (1966) Zbl0151.15102MR0206470
  4. J. Nečas, Les équations elliptiques non linéaires, Czechoslovak Math. Journal, 19 (94), (1969), 252-274. (1969) Zbl0193.39202MR0252829
  5. J. Nečas, Sur la régularité des solutions variationnelles des équations elliptiques nonlinéaires d'ordre 2k en deux dimensions, Annali Scuola Norm. Sup. Pisa, XXI, fasc. III, (1967), 427-457. (1967) Zbl0171.09401MR0226467
  6. J. Nečas, Sur la régularité des solutions faibles des équations elliptiques non linéaires, Commenationes Math. Universitatis Carol., 9, 3 (1968), 365-413. (1968) Zbl0167.10904MR0241804
  7. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Academia, Prag, 1967. (1967) MR0227584
  8. J. Nečas, Sur les normes équivalentes dans W P k et sur las coercivité des formes formellement positives, Semin. Mathem. Sup. Montreal 1965, Presse de l'Université Montreal, 1966. (1965) 
  9. J. Deny J. L. Lions, Les espaces du type de Beppo Levi, Ann. Inst. Fourier, 5, (1953-54), 305-370. (1953) Zbl0065.09903MR0074787
  10. M. Müller, Über die Differenzier barkeit der Lösungen gewisser quasilinearer elliptischer Differentialgleichungen am Rande des Gebiets, Tagungsberichte der Sommerschule über monotone Operatoren Hiddensee 1972, (erscheint). (1972) 
  11. M. Müller, Über die Regularität der Lösungen quasilinearer elHptischer Differentialgleichungen höherer Ordnung am Rande des Gebiets, Mathem. Nachrichten (im Druck). Zbl0315.35018
  12. E. Giusti M. Miranda, Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni, Boll. Un. Mat. Ital., 4, 1, (1968), 219-226. (1968) Zbl0155.44501MR0232265

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.